# SDR 2A6D202304210001

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N259AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7050
- Aircraft time: 4,577 hours, 15,247 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: 350A21444421
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 4,577 hours, 15,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE FWD BULKHEAD LH PANEL (PN: 350A21-4444.21) IN THE FORM OF 3EA CHAFED AREAS
IN THE PART; 2EA OF WHICH ARE LOCATED NEAR STIFFENING FEATURES, AND 1EA IS LOCATED NEAR THE INBOARD EOP. THE 2EA
CHAFE DAMAGE AREAS NEAR THE STIFFENING FEATURES WERE MEASURED TO BE APPROXIMATELY 0.15” X 0.05” AND 0.015”
DEEP, AS WELL AS 0.10” X 0.03” AND 0.007” DEEP. THE CHAFE DAMAGE AREA NEAR THE INBOARD EOP WAS
MEASURED TO BE APPROXIMATELY 0.225” X 0.125” AND 0.007” DEEP.
